# SDR DALA2023050103351

- Difficulty date: April 30, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N337NW
- Make and model: Airbus A320-212
- Aircraft serial: 358
- Aircraft time: 89,546 hours, 40,574 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3237 NEED TO RE-INSPECT EXISTING REPAIR ON FASTENERS HOLES 5, 6, C AND D FRAME 16 RH JOGGLE AREA. CORRECTIVE ACTION: COMPLIED WITH ERA 585215-14AD REV A. (2745493)
